# SDR 02FDEA00246

- Difficulty date: April 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Flange
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN MATING SURFACE FOR PANEL 9602 CORRODED (C55-391-30).  REMOVED AND REPLACED FLANGE PER EA 7-5510-64063.
